Items where Author is "Honnegowda, C. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Rangarajan, R. and Honnegowda, C. K. (2018) Binet forms involving golden ratio and two variables: Convolution identities. Journal of Informatics and Mathematical Sciences, 10 (1-2). ISSN 0975-5748

Rangarajan, R. and Honnegowda, C. K. and Shashikala, P. (2017) A two variable Lucas polynomials corresponding to hybrid Fibonacci polynomials. Global Journal of Pure and Applied Mathematics, 13 (6). pp. 1669-1682. ISSN 0973-1768

This list was generated on Mon Oct 25 18:16:50 2021 IST.